MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C
Model Number FGS-0400
Medical Device Problem Codes Material Fragmentation (1261); Optical Distortion (3000)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, the patient underwent the study due to iron deficiency anemia and had no adverse events.The video showed that the capsule entered the esophagus and stomach, and sometime after seven minutes, an irregular white vertical line appeared in the video, transversing the image completely.Then, quickly, the video images became chaotic, but the capsule continued to transmit over 10 hours of video, which made the customer allege the capsule broke inside the body.Upon review of the video by the engineering team, it was determined to be an imager failure of the capsule and not a broken capsule.The patient had an x-ray, and no capsule or capsule parts were visible.The patient did undergo the new capsule study.The patient did not have any adverse symptoms.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
Manufacturer (Section G)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS   20692
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20504712
Report Number9710107-2024-00198
Device Sequence Number15553828
Product Code NEZ
UDI-Device Identifier07290101362227
UDI-Public07290101362227
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K211684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0400
Device Catalogue NumberFGS-0400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Initial Report FDA Received Date10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age29 YR
Patient SexFemale